# SDR USAA2011041391485

- Difficulty date: April 9, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 CHECK - CORROSION ON INTERCOSTAL AT BS 1505, S25L - S26L.  REPLACED INTERCOSTAL AT BS 1505, S25L - S26L IAW B757 SRM 51-30-01.
